# SDR MYWA120016001

- Difficulty date: February 1, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N742MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30675
- Aircraft time: 27,754 hours, 11,413 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  ON TS NR 2 ENGINE COWL ANTI-ICE VALVE, FOUND PRSOV "NOT" MOVING SMOOTHLY TO THE OPEN AND CLOSED POSITION.  REMOVED AND REPLACED PRSOV VALVE ON NR 2 ENGINE AND OPS LEAK CHECK OK IAW AMM 36-11-04.
